# SDR DALA2015091105551

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 58,108 hours, 41,843 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 993607410
- Condition: Corroded
- Location: Bs 1149
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAD SIGNS OF CORROSION ON SHEAR TIE BS 1149 BETWEEN LONGERONS 29 AND 30R.  REMOVED AND REPLACED THE SHEAR TIE IAW DWG 9936074.
